# SDR FDEA201708202288

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 2,242 hours, 999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ESCAPE HARNESS UNDER THE LT SIDE JUMPSEAT IN COCKPIT MISSING A D-RING.   THE D-RING WAS FOUND AND INSTALLED.
